Table of Contents
Journal of Nonlinear Dynamics
Volume 2016 (2016), Article ID 8124015, 15 pages
http://dx.doi.org/10.1155/2016/8124015
Research Article

Two-Dimensional Kinetic Shape Dynamics: Verification and Application

1Tao Life Sciences, Greenville, SC, USA
2The University of South Florida, Tampa, USA

Received 4 May 2016; Accepted 25 September 2016

Academic Editor: Thordur Runolfsson

Copyright © 2016 Ismet Handzic et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ismet Handzic, Haris Muratagic, and Kyle B. Reed, “Two-Dimensional Kinetic Shape Dynamics: Verification and Application,” Journal of Nonlinear Dynamics, vol. 2016, Article ID 8124015, 15 pages, 2016. doi:10.1155/2016/8124015